# SDR 2009FA0000967

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 6,665 hours, 5,381 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPPER LT LIGHT IN CABIN DOOR INDICATOR ILLUMINATED IN FLIGHT. GREEN DOOR PIN INDICATOR SHOWED DOOR WAS LOCKED.
